MAUDE Adverse Event Report: CAREFUSION 40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION 40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 30262E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 40 inch ext w/2 vlv ports was cracked and leaking.The following information was provided by the initial reporter: material no: 30262e batch no: 20046788 it was reported the extension tubing cracked.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: b.4.Date event reported to cfn: 2020-06-25.G.4.Reportable aware date: 2019-06-25.
 
Event or Problem Description
It was reported that 40 inch ext w/2 vlv ports was cracked and leaking.The following information was provided by the initial reporter: material no: 30262e batch no: 20046788.It was reported the extension tubing cracked.

Brand Name
40 INCH EXT W/2 VLV PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10274132
Report Number9616066-2020-02172
Device Sequence Number2613422
Product Code FPA
UDI-Device Identifier07613203011471
UDI-Public7613203011471
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/24/2023
Device Model Number30262E
Device Catalogue Number30262E
Device Lot Number20046788
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date08/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200617; 01-01-2020
Outcome Attributed to Adverse Event Other;